# SDR 05FDEA01047

- Difficulty date: April 19, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 37,541 hours, 25,035 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR B LIGHT CAME ON AT 16,000 FT, DURING CLIMB.  FLAPS WERE RETRACTED ALREADY.  NO LOSS  OF  PRESSURIZATION.  LIGHT WENT OUT AT 7000 FT DID NOT COME  BACK ON.  FOUND MAIN CARGO DOOR 'B' SWITCH OUT OF ADJUSTMENT  ('A' DOOR LIGHT CAME ON BEFORE 'B' LIGHT) ADJUSTED  'B' SWITCH SO THAT BOTH 'A' AND 'B' COME ON AT THE SAME TIME AND ARE WITHIN SPECIFIED LIMITS PER NASI  727-MM14 SUPPLEMENT MANUAL.  A/C OK FOR SERVICE.   RII
